Inclusion relations for Bessel functions for domains bounded by conical domains
© Ramachandran et al.; licensee Springer. 2014
Received: 8 August 2014
Accepted: 24 October 2014
Published: 10 November 2014
In recent times, applications of Bessel differential equations have been effectively used in the theory of univalent functions. In this paper we study some subclasses of k-starlike functions, k-uniformly convex functions, and quasi-convex functions involving the Bessel function and derive their inclusion relationships. Further, certain integral preserving properties are also established with these classes. We remark here that k-starlike functions and k-uniformly convex functions are related to domains bounded by conical sections.
Keywordsanalytic function univalent function starlike function convex function subordination k-starlike functions k-uniformly convex functions quasi-convex functions Bessel function
- (1)For in (1.2), we obtain the familiar Bessel function of the first kind of order u defined by(1.3)
- (2)For and in (1.2), we obtain the modified Bessel function of the first kind of order u defined by(1.4)
- (3)For and in (1.2), the function reduces to where is the spherical Bessel function of the first kind of order u, defined by(1.5)
- (1)Choosing in (1.20) or (1.21), we obtain the operator related with Bessel function, defined by(1.22)
- (2)Choosing and in (1.20) or (1.21), we obtain the operator related with the modified Bessel function, defined by(1.23)
- (3)Choosing and in (1.20) or (1.21), we obtain the operator related with the spherical Bessel function, defined by(1.24)
3 Main results
We study certain inclusion relationships for some subclasses of k-starlike functions, k-uniformly convex functions, and quasi-convex functions involving the Bessel equation. We reiterate that these classes of k-starlike functions and k-uniformly convex functions are related to domains bounded by conical sections.
The proof of the theorem follows now by an application of Lemma 2.1. □
Theorem 3.2 Let . If , then .
the proof of the theorem follows by Theorem 3.1 and condition (1.14). □
Theorem 3.3 Let . If , then .
and hence the proof is complete. □
Theorem 3.4 Let . If , then .
We observe that and are analytic in and .
and so the proof is complete. □
Using a similar argument to Theorem 3.4, we can prove the following theorem.
Theorem 3.5 Let . If , then .
Now we examine the closure properties of the integral operator .
Theorem 3.6 Let . If so is .
By Lemma 2.1, we have , since . This completes the proof of Theorem 3.6. □
By a similar argument we can prove Theorem 3.7 as below.
Theorem 3.7 Let . If so is .
Theorem 3.8 Let . If so is .
Let us take in (3.15) and observe that as . Now for and B as described we conclude the proof since the required conditions of Lemma 2.2 are satisfied. □
A similar argument yields the following.
Theorem 3.9 Let . If so is .
4 Concluding remarks
As observed earlier when was defined, all the results discussed can easily be stated for the convolution operators , , and , which are defined by (1.22), (1.23), and (1.24), respectively. However, we leave those results to the interested readers.
The authors sincerely thank the referee(s) for their valuable comments which essentially improved the manuscript. The work of the third author is supported by a grant from Department of Science and Technology, Government of India, vide ref: SR/FTP/MS-022/2012 under the fast track scheme.
- Baricz Á Lecture Notes in Mathematics. In Generalized Bessel Functions of the First Kind. Springer, Berlin; 2010.View ArticleGoogle Scholar
- Deniz, E: Differential subordination and superordination results for an operator associated with the generalized Bessel functions. PreprintGoogle Scholar
- Deniz E, Orhan H, Srivastava HM: Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions. Taiwan. J. Math. 2011, 15(2):883-917.MathSciNetMATHGoogle Scholar
- Robertson MS: On the theory of univalent functions. Ann. Math. (2) 1936, 37(2):374-408. 10.2307/1968451View ArticleMathSciNetMATHGoogle Scholar
- Srivastava HM, Owa S (Eds): Current Topics in Analytic Function Theory. World Scientific, River Edge; 1992.MATHGoogle Scholar
- Libera RJ: Some radius of convexity problems. Duke Math. J. 1964, 31: 143-158. 10.1215/S0012-7094-64-03114-XMathSciNetView ArticleMATHGoogle Scholar
- Noor KI, Al-Kharsani HA: Properties of close-to-convexity preserved by some integral operators. J. Math. Anal. Appl. 1985, 112(2):509-516. 10.1016/0022-247X(85)90260-4MathSciNetView ArticleMATHGoogle Scholar
- Silverman H: On a class of close-to-convex functions. Proc. Am. Math. Soc. 1972, 36: 477-484. 10.1090/S0002-9939-1972-0313494-XView ArticleMathSciNetMATHGoogle Scholar
- Shanmugam TN, Ramachandran C: Komatu integral transforms of analytic functions subordinate to convex functions. Aust. J. Math. Anal. Appl. 2007., 4(1): Article ID 7MATHGoogle Scholar
- Kanas S, Wiśniowska A: Conic regions and k -uniform convexity, II. Zeszyty Nauk. Politech. Rzeszowskiej Mat. 1998, 22: 65-78.MathSciNetMATHGoogle Scholar
- Kanas S, Wiśniowska A: Conic regions and k -uniform convexity. J. Comput. Appl. Math. 1999, 105(1-2):327-336. 10.1016/S0377-0427(99)00018-7MathSciNetView ArticleMATHGoogle Scholar
- Kanas S, Srivastava HM: Linear operators associated with k -uniform convex functions. Integral Transforms Spec. Funct. 2000, 9: 121-132. 10.1080/10652460008819249MathSciNetView ArticleMATHGoogle Scholar
- Al-Kharsani HA, Al-Hajiry SS: Subordination results for the family of uniformly convex p -valent functions. J. Inequal. Pure Appl. Math. 2006., 7(1): Article ID 20MATHGoogle Scholar
- Goodman AW: On uniformly starlike functions. J. Math. Anal. Appl. 1991, 155(2):364-370. 10.1016/0022-247X(91)90006-LMathSciNetView ArticleMATHGoogle Scholar
- Rønning F: A survey on uniformly convex and uniformly starlike functions. Ann. Univ. Mariae Curie-Skłodowska, Sect. A 1993, 47: 123-134.MathSciNetMATHGoogle Scholar
- Ma WC, Minda D: Uniformly convex functions. Ann. Pol. Math. 1992, 57(2):165-175.MathSciNetMATHGoogle Scholar
- Kanas S, Wiśniowska A: Conic regions and k -starlike function. Rev. Roum. Math. Pures Appl. 2000, 45: 647-657.MATHGoogle Scholar
- Kanas S:Alternative characterization of the class and related classes of univalent functions. Serdica Math. J. 1999, 25: 341-350.MathSciNetMATHGoogle Scholar
- Kanas S: Techniques of the differential subordination for domains bounded by conic sections. Int. J. Math. Math. Sci. 2003, 38: 2389-2400.MathSciNetView ArticleMATHGoogle Scholar
- Kanas S: Differential subordination related to conic sections. J. Math. Anal. Appl. 2006, 317: 650-658. 10.1016/j.jmaa.2005.09.034MathSciNetView ArticleMATHGoogle Scholar
- Kanas S: Subordination for domains bounded by conic sections. Bull. Belg. Math. Soc. Simon Stevin 2008, 15: 589-598.MathSciNetMATHGoogle Scholar
- Kanas S: Norm of pre-Schwarzian derivative for the class of k -uniform convex and k -starlike functions. Appl. Math. Comput. 2009, 215: 2275-2282. 10.1016/j.amc.2009.08.021MathSciNetView ArticleMATHGoogle Scholar
- Sim YJ, Kwon OS, Cho NE, Srivastava HM: Some classes of analytic functions associated with conic regions. Taiwan. J. Math. 2012, 16(1):387-408.MathSciNetMATHGoogle Scholar
- Al-Kharsani HA: Multiplier transformations and k -uniformly P -valent starlike functions. Gen. Math. 2009, 17(1):13-22.MathSciNetMATHGoogle Scholar
- Miller SS, Mocanu PT: Univalence of Gaussian and confluent hypergeometric functions. Proc. Am. Math. Soc. 1990, 110(2):333-342. 10.1090/S0002-9939-1990-1017006-8MathSciNetView ArticleMATHGoogle Scholar
- Owa S, Srivastava HM: Univalent and starlike generalized hypergeometric functions. Can. J. Math. 1987, 39(5):1057-1077. 10.4153/CJM-1987-054-3MathSciNetView ArticleMATHGoogle Scholar
- Dziok J, Srivastava HM: Classes of analytic functions associated with the generalized hypergeometric function. Appl. Math. Comput. 1999, 103(1):1-13.MathSciNetView ArticleMATHGoogle Scholar
- Dziok J, Srivastava HM: Certain subclasses of analytic functions associated with the generalized hypergeometric function. Integral Transforms Spec. Funct. 2003, 14(1):7-18. 10.1080/10652460304543MathSciNetView ArticleMATHGoogle Scholar
- Eeinigenburg P, Miller SS, Mocanu PT, Reade MD 64. In General Inequalities. Birkhäuser, Basel; 1983:339-348.View ArticleGoogle Scholar
- Miller SS, Mocanu PT: Differential subordinations and inequalities in the complex plane. J. Differ. Equ. 1978, 67: 199-211.MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.